# SDR UIEA2019082905320

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,041 hours, 18,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE AFTER SELECTING PACKS TO AUTO AFTER ENGINE START.  ACCOMPLISHED BITE OF LH PACK CONTROLLER AND FAULTED RAM AIR OUTLET ACTUATOR. RESET CONTROLLER AND ACCOMPLISHED LH PACK COOLING TEST. OPS OK, NO FAULTS NOTED. OK FOR SERVICE AS PER AMM 21-51-00.
